Discussions By Condition: I cannot get a diagnosis.

upper abdominal pain.

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • July 11, 2009
  • 05:40 PM

Im a 42 years old male ,i started having this epigastric discomfort 3 weeks ago when i was taking an examination.I was on a lunch break then that i drank a bottle of red bull drink to keep me awake for the remaining part of the test. After an hour, ive noticed like a spastic epigastric discomfort rising to my esophagus(like a spasm) wherein i feel chest tightness and palpatations. I referred the case to my primary physician who diagnosed the case as GERD and offered me omeprazole as med. Symtoms somewhat imrpoved but still i experienced some episodes of that epigastric spastic discomfort(not really pain) which i feel extend to my whole chest and back after 3 weeks already of taking omeprazole. This is also accompanied by palpatations( i can feel my racing heart beat from my back while lying down), borborygmi, belching and extreme anxiety(like my muscles are trembling and twitching),throat discomfort, back middle part discomfort and insomnia. I continue doing my aerobics and thread mill without any chest pain. Blood tests and thyroid test are normal. Any opinion from the brilliant minded members will be highly appreciated. thanks..

Reply Flag this Discussion

1 Replies:

  • The h pylori bacteria can cause upper stomach pain that is often heartburn like in nature. You can ask your doctor for a simple blood test.Kerri Knox, RNFunctional Medicine Practitioner
    kerri38846 11 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?